# SDR UALA2011052702600

- Difficulty date: May 26, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 60,789 hours, 21,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR CUTOUT UPPER HINGE BEARING WORN OUT.  REMOVED UPPER HINGE LINK AND REPLACED HINGE LINK BEARING WITH NEW AND RE-INSTALLED HINGE LINK PER MM AND GN-MM 1-0-1-097.
